# SDR DALA2024011600629

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 25,846 hours, 2,582 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3507, THE RH HORIZONTAL STABILIZER LATERAL LOAD FITTING BUSHING WAS FOUND MIGRATED. CORRECTIVE ACTION: REPLACED MIGRATING BUSHINGS PER ER/A 614930-14 PER SECTION II AND III. (LP 0155536).
